# SDR HEEA078173

- Difficulty date: March 7, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 733 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 407375001105
- Part serial: 0570
- Condition: Reads Low
- Location: Mgt
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MGT INDICATOR INDICATES 10 DEGREES LOW.
